Related News
Which medicine should I take for high thyroid hormone levels?
Question
I am a 42 years old female taking Eltroxin 50 for high thyroid levels for the last three months. Immediately after starting the medication, I developed hives. I have used Thyronorm for one week and experienced extreme tiredness and weakness due to that. How can hives be treated? Which medicine should I take?
Expert Answer
D
Prof Dinesh DhanwalSep 02, 2010
Prof of Medicine and Head of Endocrinology,
Maulana Azad Medical College,
New Delhi
Maulana Azad Medical College,
New Delhi
If there was no allergy with thyronorm then you should continue the drug . Weakness may be due to something else. I If allergic reaction is seen occasionally, then you can take either Cetrizine 10 mg or Avil or Atarax one tab as soon as you start getting skin reaction. There are also other brands which you may try like thyrocheck, thyroup or thyrox.
Advertisement